RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1596–1604 (Mi de2869)  

Ordinary Differential Equations

Linear ordinary differential equations with singularities in the class of analytic functions

N. E. Tovmasyan

K. Marx Erevan Polytechnic Institute

Full text: PDF file (914 kB)

Bibliographic databases:
UDC: 517.925.6
Received: 24.04.1972

Citation: N. E. Tovmasyan, “Linear ordinary differential equations with singularities in the class of analytic functions”, Differ. Uravn., 12:9 (1976), 1596–1604

Citation in format AMSBIB
\Bibitem{Tov76}
\by N.~E.~Tovmasyan
\paper Linear ordinary differential equations with singularities in the class of analytic functions
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1596--1604
\mathnet{http://mi.mathnet.ru/de2869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=457824}
\zmath{https://zbmath.org/?q=an:0352.34007}


Linking options:
  • http://mi.mathnet.ru/eng/de2869
  • http://mi.mathnet.ru/eng/de/v12/i9/p1596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020